REMARKS ON SOME RESULTS OF ALZER, YANG AND TENG

Authors

  • JOSIP PECARIC Faculty of Textile-Technology, University of Zagreb, Prilaz Baruna Filipovica 126, 41000 Zagreb, Croatia.

DOI:

https://doi.org/10.5556/j.tkjm.26.1995.4372

Keywords:

concave functions, inequalities

Abstract

REMARKS ON SOME RESULTS OF ALZER, YANG AND TENG

References

H. Alzer, "On an integral inequality of R. Bellman," Tamkang J. Math., 22(1991), 187-191.

G. S. Yang and K. Y. Teng, "A generalization of inverse Schwarz's inequality," Ibid., 23(1992), 117-121.

C. Borell, "Inverse Holder inequalities in one and several dimensions," J. Math. Anal. Appl., 41(1973), 300-312.

Downloads

Published

1995-03-01

How to Cite

PECARIC, J. (1995). REMARKS ON SOME RESULTS OF ALZER, YANG AND TENG. Tamkang Journal of Mathematics, 26(1), 9–11. https://doi.org/10.5556/j.tkjm.26.1995.4372

Issue

Section

Papers

Most read articles by the same author(s)